Can blood pressure medications cause dizziness?

YES! The pills may this or more concerning is that they may actually work too well and drop your blood pressure too low. Have it checked out and discuss this woth your doctor.

Related Questions

Blood pressure at 138 when sat down, stand up and it drops to 92/62 dizziness and fainting also, what causes this? Bp naturally low so 138 high for me

Change of BP. Your symptoms sound as if you have orthostatic hypotension (op), which means your BP falls when you stand up. If this is happening often, you need to go to an er and be evaluated. Causes of o could be volume deficit, loss of fluids, or an irregular heart rhythm, among others. Good to an er and get the answer to your question from the physician who examines you. Good luck. Read more...

Why could blood pressure drugs make you dizzy?

Side effects. Unfortunately, many of the BP meds do have such a side effect. Also, if your body is used to having a high blood pressure, it can take your body a little time to get used to a lower reading. That can manifest as dizziness. Usually with time, some of these side effects can dissipate. If it doesn't , talk to your doctor. Lots of choices out there to treat it. Read more...

My blood pressure flucuates some days its high and somedays its low. Can this cause dizziness and confusion?

Yes. Fluctuations in blood pressure can cause classic postural vertigo/dizziness. When your BP is too low, especially if you stand too quickly etc, and your BP drops, you can decrease oxygen carrying blood to the brain and get weak, lightheaded and dizzy. See your dr. To get an evaluation for dizziness, including treating your BP as a possible cause. Read more...

I get very dizzy from time to time I do take blood pressure med. What could cause this it is effecting my work?

Dizzy with high BP. I advise you to check your blood pressure, as it is possible that it is low, causing you to be dizzy. Some medications can give you this side effect as well. If you correlate your dizziness with using your blood pressure medication, then this is the likely cause, and you should contact your doctor about this problem. Read more...
There's many causes. Dizziness could cause by many things, for example, low blood sugar, anemia or inner ear problems, etc. I recommend you need to go to see your doctor and get a complete check-up. Read more...